# SDR MASA20210706262

- Difficulty date: June 13, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Bs 310-319 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26L BTW FS310-319 AT E/E COMPARTMENT. STGR 26L BTW FS280 - 333 WAS REPLACED FOR A NEW ONE PER CRJ 900 SRM 51-42-06-001-001-A01
